# SDR WX0500017

- Difficulty date: February 6, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Alignment
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS TO ICT- CREW REPORTED NOSE UNSAFE LIGHT ILLUMINATED IN CRUISE FLIGHT.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO GYR FOR MAINTENANCE.  MAINTENANCE SHIMMED UPLOCK PROXIMITY SWITCH IAW MM 32-60-05.  MAINTENANCE COMPLETED GEAR SWING IAW MM 32-60-00.  UPLOCK SWITCH OPERATIONALLY CHECKS GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
